Title: Single-path flooding chain routing in mobile wireless networks

Authors: Ming Ma, Yuanyuan Yang, Chi Ma

Addresses: Department of Electrical and Computer Engineering, State University of New York, Stony Brook, NY 11794, USA. ' Department of Electrical and Computer Engineering, State University of New York, Stony Brook, NY 11794, USA. ' Department of Computer Science, State University of New York, Stony Brook, NY 11794, USA

Abstract: In this paper, we present a new position-based routing algorithm for mobile wireless networks, such as ad hoc networks and sensor networks. The proposed algorithm minimises the effect of inaccurate location information on routing, which is caused by periodical updates of node location information in the network. The algorithm achieves low communication complexity of O(√n), compared to other existing position-based algorithms with O(n) complexity, where n is the number of nodes in the network. In addition, unlike some existing routing algorithms, the new algorithm is insensitive to the mobility of mobile nodes and consistently performs well for various mobilities.

Keywords: mobile networks; wireless networks; ad hoc networks; sensor networks; routing; mobility; position based routing algorithms; flooding chain routing; location information; single path routing algorithms.

DOI: 10.1504/IJSNET.2006.010830

International Journal of Sensor Networks, 2006 Vol.1 No.1/2, pp.11 - 19

Available online: 06 Sep 2006 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article